An upper bound for the cardinality of ans-distance subset in real euclidean space

Abstract

IfX is ans-distance subset inR d, then |X|<( d+s s )+( d+s-1 s-1 .

This is a preview of subscription content, access via your institution.

References

  1. [1]

    E. Bannai andR. M. Damerell, Tight spherical designs, I,J. Math. Soc. Japan,31 (1979), 199–207.

    MATH  MathSciNet  Article  Google Scholar 

  2. [2]

    P. Delsarte, J. M. Goethals, andJ. J. Seidel, Spherical codes and designs,Geometriae Dedicata,6 (1977), 363–388.

    MATH  MathSciNet  Article  Google Scholar 

  3. [3]

    D. G. Larman, C. A. Rogers, andJ. J. Seidel, On two-distance sets in Euclidean space,Bull. London Math. Soc.9 (1977), 261–267.

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Supported in part by NSF grant MCS—7903128 (OSURF 711977).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bannai, E., Bannai, E. An upper bound for the cardinality of ans-distance subset in real euclidean space. Combinatorica 1, 99–102 (1981). https://doi.org/10.1007/BF02579266

Download citation

AMS (1980) subject classification

  • 05 B 99
  • 51 M 99